# SDR 9705489883

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NOSE GEAR WOULD NOT RETRACT.  NOSE STEERING WAS UNLOCKED AND AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SCHRADER VALVE AND 'O' RING AND SERVICED STRUT, GEAR OPERATIONAL CHECK OK.
